# SDR EISA20000144

- Difficulty date: August 31, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- Aircraft time: 54,175 hours, 37,593 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND MISDRILLED HOLES ON LT SIDE 950 FITTING LT EXTERIOR FUSELAGE.  FABRICATED AND INSTALLED DOUBLERS AND TRIPLERS IAW B727 SRM 51-10-2, 51-20-4, TIMCO REO W00022 AND B727 SRM 51-10-7.
